# SDR SWAA2022080538589

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 45,775 hours, 30,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTING BATTERY PACKS FAILED THE CAPACITY TEST / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT (M01669 AND M01672) PER AMM 33-51-06.
